Alert archive / North Carolina / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS Raleigh, NC

May 15, 2014Cumberland County, Harnett County, Johnston County, North Carolina

NWS Raleigh, NC issued this flash flood warning at May 15, 2014, 11:21 PM EDT for Cumberland County, Harnett County, Johnston County, North Carolina. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2014, 11:21 PM EDT (03:21 UTC)
Expired
May 16, 2014, 3:15 AM EDT
In force
4 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, NC, Harnett County, NC, Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 39 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2014-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2014-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WGUS52 KRAH 160321
FFWRAH
NCC051-085-101-160715-
/O.NEW.KRAH.FF.W.0011.140516T0321Z-140516T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1121 PM EDT THU MAY 15 2014

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
  CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
  HARNETT COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 315 AM EDT

* AT 1120 PM EDT...TRAINED WEATHER SPOTTERS REPORTED UP TO 4 INCHES 
  OF RAIN ACROSS JOHNSTON COUNTY. 

ADDITIONAL RAINFALL AMOUNTS OF 1-2 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.  MOVE TO
HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3504 7909 3519 7910 3527 7922 3558 7892
      3552 7871 3571 7846 3582 7826 3571 7816
      3561 7813 3558 7807 3542 7816 3535 7815
      3525 7841 3526 7849 3531 7854 3530 7858
      3508 7867 3499 7864 3485 7850 3484 7890

$$

ELLIS
1 follow-up statement
199 
WGUS72 KRAH 160716
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
316 AM EDT FRI MAY 16 2014

NCC051-085-101-160723-
/O.EXP.KRAH.FF.W.0011.000000T0000Z-140516T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON NC-CUMBERLAND NC-HARNETT NC-
316 AM EDT FRI MAY 16 2014

...THE FLASH FLOOD WARNING FOR JOHNSTON...CUMBERLAND AND HARNETT
COUNTIES WILL EXPIRE AT 315 AM EDT...

THE HEAVY RAIN HAS ENDED...AND THE FLASH FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT. HOWEVER...SIGNIFICANT RIVER FLOODING WILL 
BE AN ISSUE ACROSS JOHNSTON COUNTY THE NEXT FEW DAYS.

LAT...LON 3504 7909 3519 7910 3527 7922 3558 7892
      3552 7871 3571 7846 3582 7826 3571 7816
      3561 7813 3558 7807 3542 7816 3535 7815
      3525 7841 3526 7849 3531 7854 3530 7858
      3508 7867 3499 7864 3485 7850 3484 7890

$$

WSS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at May 15, 10:37 PM EDT, 44 minutes earlier.

Area forecast discussion, May 15, 10:37 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1037 PM EDT THU MAY 15 2014

.SYNOPSIS...
A STRONG AND SLOW MOVING COLD FRONT WILL TRACK EASTWARD
ACROSS THE REGION OVERNIGHT. WEAK BUT COOL HIGH PRESSURE WILL BUILD
IN FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 PM THURSDAY...

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 6 AM FOR EASTERN PORTIONS
OF CENTRAL NC...

GIVEN THE LATEST RADAR TRENDS AND STRONG 850 MB MOISTURE
TRANSPORT ACROSS THE EASTERN HALF OF THE AREA WE HAVE ISSUED A
FLASH FLOOD WATCH TONIGHT FOR THE EASTERN HALF OF CENTRAL NC...
ROUGHLY ALONG AND EAST OF A LINE FROM RAEFORD TO SANFORD AND
ROXBORO. KRAX PRECIP ESTIMATES APPEAR TO BE UNDERDOING THE
RAINFALL AMOUNTS IN THE MODERATE TO HEAVY RAINFALL. THUS... GIVEN
THIS ALONG WITH THE EXPECTED MODERATE TO HEAVY RAINFALL ACROSS
THIS AREA FOR AT LEAST THE NEXT SEVERAL HOURS HAVE DECIDED TO
ISSUE A SHORT FUSE FLASH FLOOD WATCH. FURTHER WEST... WHERE THE
COLD FRONT IS NOW MOVING INTO WE HAVE CANCELED THE FLASH FLOOD
WATCH. ANY SEVERE THREAT FROM DAMAGING WINDS AND ISOLATED
TORNADOES APPEARS TO BE QUITE LOW AT THIS TIME AS THE BEST WEAK
INSTABILITY IS NOW GENERALLY EAST OF CENTRAL NC.

AS OF 9 PM THURSDAY...

WE WILL CONTINUE TO HAVE A THREAT FOR HEAVY RAIN OVERNIGHT ALONG WITH
MAINLY URBAN FLOODING AS THE DEEP TROUGH ALOFT CONTINUES TO SLOWLY
SHIFT EASTWARD. THIS WILL LEAD TO THE ASSOCIATED SLOW MOVING COLD
FRONT SLOWLY PUSHING EASTWARD ACROSS CENTRAL NC TONIGHT INTO FRIDAY
MORNING (WITH THE FRONT GENERALLY PARALLEL TO THE MID LEVEL FLOW)
WITH PERHAPS A COUPLE OF SURFACE WAVES LIFTING NORTHWARD ALONG/OR
AHEAD THE FRONT. THIS WILL LIKELY ENHANCE THE RAINFALL ACROSS
EASTERN PORTIONS OF CENTRAL NC. GIVEN THIS AND PW VALUES ARE 1.8
TO 2.0 INCHES ACROSS OUR EASTERN PORTION OF OUR AREA IT APPEARS
THE BEST CHANCE OF FLASH FLOODING WILL GENERALLY BE ALONG AND TO
THE EAST OF THE TRIANGLE REGION. OUTSIDE OF THE URBAN AREAS IN THE
TRIANGLE WHERE SOME FLASH FLOODING HAS BEEN REPORTED... FLASH
FLOOD GUIDANCE VALUES STILL REMAIN QUITE HIGH... GENERALLY 2.5 TO
4 INCHES IN AN HOUR AND 4 TO 6 INCHES OVER A 6 HOUR PERIOD. GIVEN
THE HIGH FLASH FLOOD GUIDANCE VALUES (OUTSIDE OF THE TRIANGLE
REGION WHERE URBAN FLASH FLOODING IS ONGOING) WILL NOT EXPAND THE
FLASH FLOOD WATCH. FOR NOW WILL LEAVE THE FLASH FLOOD WATCH IN
PLACE ACROSS THE NORTHWEST/WESTERN PIEDMONT... WITH THE SURFACE
FRONT STILL BACK TO THE ACROSS THE FOOTHILLS. HOWEVER... WE DO NOT
EXPECT TO EXTEND THE FLASH FLOOD WATCH PASSED MIDNIGHT. GIVEN THE
SLOW TIMING OF THE FRONT... PLAN ON RAISING LOW TEMPS A DEGREE OR
TWO... ESPECIALLY ACROSS EASTERN PORTIONS OF THE AREA. THIS YIELD
LOW TEMPS RANGING FROM THE MID 50S NW TO THE MID TO UPPER 60S
EAST.

&&

.SHORT TERM /8 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
AS OF 255 PM THURSDAY...

THE FRONT WILL BE IN THE COASTAL PLAIN AROUND 12Z FRIDAY... AND
CLEARING THE CAROLINA COAST AROUND 18Z. UPPER LEVEL TROUGHING WILL
REMAIN IN PLACE OVER THE EASTERN US ON FRIDAY. HIGHS WILL BE A FEW
DEGREES BELOW NORMAL... IN THE LOW TO MID 70S. DRIER AIR WILL BEGIN
TO MOVE IN BEHIND THE FRONT... WITH SKIES BECOMING MOSTLY CLEAR.
MUCH COOLER LOWS IN THE MID 40S TO LOW 50S.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 125 PM THURSDAY...

SATURDAY THROUGH SUNDAY NIGHT: A SHORTWAVE ROUNDING THE BASE OF THE
LONGWAVE TROUGH WILL MOVE ACROSS THE CAROLINAS ON SATURDAY. MODELS
DEPICT A DECREASING TREND IN THE MOISTURE AS THE WAVE MOVES ACROSS
OUR CWA...SO FOR NOW WILL KEEP THE FORECAST FOR SATURDAY DRY.
HOWEVER BY SUNDAY...ANOTHER SHORTWAVE WILL CROSS OUR AREA LATER IN
THE DAY. THE MOISTURE WITH THIS ONE LOOKS A LITTLE BETTER AND
FARTHER NORTH...SO WILL INCLUDE A SLIGHT CHANCE POP ACROSS OUR FAR
S/SE ZONES FOR THE AFTERNOON AND EVENING. TEMPS WILL RUN A FEW
DEGREES BELOW NORMAL DURING THE WEEKEND UNDER THE INFLUENCE OF THE
TROUGH AND ENHANCED CLOUD COVER ASSOC WITH THE AFOREMENTIONED SHORT
WAVES. HIGHS IN THE MID-UPR 70S AND LOWS IN THE LOWER 50S.

MONDAY THROUGH THURSDAY...A LONGWAVE RIDGE WILL BUILD ACROSS THE
MISSISSIPPI RIVER VALLEY...DEEP SOUTH...AND TN VALLEY. OUR AREA WILL
REMAIN UNDER NW FLOW ON THE EAST SIDE OF THIS RIDGE. WHILE MOST OF
THIS PERIOD SHOULD BE DRY ACROSS OUR AREA WITH THE RIDGE BUILDING
EAST...WE'LL HAVE TO WATCH THE WEAK DISTURBANCES AND RESULTING
CONVECTIVE COMPLEXES THAT WILL LIKELY BE MOVING ACROSS THE TOP OF
THE RIDGE AND DOWN THE EAST SIDE.  ONE SUCH WAVE IS PROGGED TO MOVE
ACROSS THE MID ATLANTIC REGION ON WEDNESDAY...AND MAY BRING A SLIGHT
CHANCE FOR SHOWERS/TSTMS ACROSS OUR N/NE ZONES.  TEMPS DURING THE
FIRST HALF OF THE WEEK WILL REMAIN NEAR OR SLIGHTLY BELOW NORMAL
GIVEN THE N/NW FLOW...BUT WILL WARM BACK TO OR ABOVE NORMAL BY
MIDWEEK AS THE SFC HIGH MOVES TO OUR S AND E AND THE MIDLEVEL RIDGE
BUILDS TOWARD THE CAROLINAS.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
AS OF 802 PM THURSDAY...

WIDESPREAD MVFR/IFR CEILINGS AND MVFR VISIBILITY DUE TO RAIN SHOWERS
WILL PLAGUE ALL TAF SITES IN CENTRAL NC THIS EVENING. AFTER
05Z...WILL START TO SEE IMPROVING AVIATION FLIGHT CONDITIONS DEVELOP
IN THE WEST AS A SURFACE COLD FRONT CROSSES THE REGION. THIS
IMPROVING TREND WILL PROGRESS EASTWARD OVERNIGHT...REACHING THE
COASTAL PLAIN INCLUDING KRWI BY 10Z.

FRIDAY...BREEZY WESTERLY SURFACE WINDS WILL USHER COOLER DRIER AIR
INTO CENTRAL NC RESULTING IN VFR CONDITIONS. NO CROSSWIND ISSUES
ANTICIPATED AS SFC GUSTS SHOULD BE LESS THAN 20KTS.

VFR CONDITIONS SHOULD PREVAIL THROUGH EARLY NEXT WEEK.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM EDT FRIDAY FOR NCZ007>011-024>028-
040>043-076>078-086-088-089.

&&

SYNOPSIS...WSS
NEAR TERM...BSD
SHORT TERM...SEC
LONG TERM...NP
AVIATION...WSS
Hazardous weather outlook, May 15, 10:27 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
1027 PM EDT THU MAY 15 2014

NCZ007>011-024>028-040>043-076>078-086-088-089-160930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-
EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-LEE-HARNETT-WAYNE-HOKE-
CUMBERLAND-SAMPSON-
1027 PM EDT THU MAY 15 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BRING AN
ADDITIONAL TWO TO THREE INCHES OF RAIN TO THE EASTERN SECTIONS OF
CENTRAL NORTH CAROLINA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNS OF FLOODING.

NCZ021>023-038-039-073>075-083>085-160930-
FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-MOORE-
ANSON-RICHMOND-SCOTLAND-
1027 PM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 15, 10:12 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1012 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       5 NW DURHAM             36.03N  78.98W
05/15/2014  M5.80 INCH       DURHAM             NC   COCORAHS

            RAIN TOTAL SINCE 1 PM.

&&

EVENT NUMBER RAH1401393

SHARP
Local storm report, May 15, 10:17 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1017 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       7 S OXFORD              36.20N  78.58W
05/15/2014  M4.09 INCH       GRANVILLE          NC   COCORAHS

&&

EVENT NUMBER RAH1401394

SHARP
Local storm report, May 15, 10:34 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1034 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     HEAVY RAIN       6 NNW COATS CROSSROADS  35.59N  78.60W
05/15/2014  M3.58 INCH       JOHNSTON           NC   COCORAHS

            AT HWY 42 AND HWY 50

&&

EVENT NUMBER RAH1401395

ELLIS
Local storm report, May 15, 11:05 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1105 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       2 ENE RALEIGH           35.82N  78.60W
05/15/2014  M4.67 INCH       WAKE               NC   NWS EMPLOYEE

            4.67 INCHES OF RAIN WAS REPORTED NEAR CAPITAL BLVD AND
            THE I-440.

&&

EVENT NUMBER RAH1401396

BSD
Local storm report, May 15, 11:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1112 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       3 NW SURL               36.36N  78.92W
05/15/2014  M4.59 INCH       PERSON             NC   COCORAHS

            STORM TOTAL SO FAR.

&&

EVENT NUMBER RAH1401397

SHARP
Local storm report, May 15, 11:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1113 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HEAVY RAIN       2 ESE BETHEL HILL       36.49N  78.85W
05/15/2014  M4.82 INCH       PERSON             NC   STORM CHASER

            NEAR TRIPLE SPRINGS

&&

EVENT NUMBER RAH1401398

ELLIS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:12 PM EDTAreal Flood AdvisoryRAHDurham, Wake3 hr
May 15, 8:42 PM EDTFlash Flood WarningRAHWake6 hr
May 15, 9:17 PM EDTFlash Flood WarningRAHDurham, Orange6 hr
May 15, 9:25 PM EDTAreal Flood AdvisoryRAHCumberland3 hr
May 15, 10:04 PM EDTAreal Flood AdvisoryRAHHarnett, Johnston3 hr
May 15, 10:17 PM EDTAreal Flood AdvisoryRAHFranklin, Granville, Person, Vance3 hr
May 15, 11:06 PM EDTFlash Flood WarningRAHFranklin, Granville, Person, Vance4 hr
May 15, 11:22 PM EDTSpecial Weather StatementRAHSampson53 min
May 16, 12:33 AM EDTSpecial Weather StatementRAHWayne42 min
May 16, 12:43 AM EDTSpecial Weather StatementRAHWarren32 min
May 16, 2:44 AM EDTFlash Flood WarningRAHWake3 hr
May 16, 4:53 AM EDTRiver Flood WarningRAHJohnston4 days
May 16, 5:03 AM EDTRiver Flood WarningRAHChatham27 hr
May 16, 12:31 PM EDTRiver Flood WarningRAHFranklin48 hr
May 16, 3:53 PM EDTAreal Flood WarningRAHWarren6 hr

Nearby

Flash Flood Warnings in North Carolina, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.